# SDR DALA2024091809129

- Difficulty date: August 2, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,676 hours, 30,476 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Inspection
- Condition: No Discrepancy
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: INSPECTION ERA 579254-14AD. ERA IS AT REVISION C, FOLLOW ON INSPECTIONS ARE REQUIRED PER SECTION IV OF THE ERA PRIOR TO 34,531 TOTAL FLIGHT CYCLES AND EVERY 11,000 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTION PER ERA 579254-14AD SECTION IV PRIOR TO 34,531 TOTAL FLIGHT CYCLES AND EVERY 11,000 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 14-579254 ADDED FOR AC 3275. (LP: 0480309)
